# SDR DALA13016590945

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,446 hours, 47,087 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE HAS CORROSION FROM STA 180 TO 200 AT RBL 53.  REMOVED CORROSION AND FOUND OUT LIMITS IAW SRM 51-10-03 AND 53-01, FIG 1. REPLACED FLOOR SUPPORT IAW SRM 51-30-2.
